# SDR SWAA2022032331968

- Difficulty date: October 23, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,245 hours, 11,224 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE AFT PYLON LOWER AFT 2 PIECE ATTACH FITTING CRACKED APPROX 1 INCH IN LENGTH INTO THE RADIUS. / REMOVED AND REPLACED #2 ENGINE AFT PYLON I/B HALF OF ATTACH FITTING PER S.R.M 51-40-02AMT 27721
